Implicit managerial theories about followers and customers

Journal article
(Original article)


Publication Details

Author(s): Hommelhoff S
Journal: Journal of Service Theory and Practice
Publisher: Emerald
Publication year: 2017
Volume: 27
Pages range: 47-68
ISSN: 2055-6225
Language: English


FAU Authors / FAU Editors

Hommelhoff, Sabine Dr.
Lehrstuhl für Psychologie im Arbeitsleben


How to cite

APA:
Hommelhoff, S. (2017). Implicit managerial theories about followers and customers. Journal of Service Theory and Practice, 27, 47-68. https://dx.doi.org/10.1108/JSTP-05-2015-0124

MLA:
Hommelhoff, Sabine. "Implicit managerial theories about followers and customers." Journal of Service Theory and Practice 27 (2017): 47-68.

BibTeX: 

Last updated on 2018-16-10 at 18:10